# SDR FDEA201602040439

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 75,509 hours, 18,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE INDICATOR LIGHT INOPERATIVE.  R & R REMOTE PRESSURE INDICATOR ASSEMBLY IAW AMM 25-61-04-4.   R & R EVACUATION SLIDE & RAFT IAW AMM 25-61-01-4.  OPERATIONS CHECKED GOOD.   ACFT OK FOR SERVICE.
